Open Access
Translator Disclaimer
July 2002 On uniqueness of solutions to stochastic equations: a counter-example
H. J. Engelbert
Ann. Probab. 30(3): 1039-1043 (July 2002). DOI: 10.1214/aop/1029867120

Abstract

We consider the one-dimensional stochastic equation \[ X_t=X_0+\int^t_0 b(X_s)\,dM_s \] where M is a continuous local martingale and b a measurable real function. Suppose that $b^{-2}$ is locally integrable. D. N. Hoover asserted that, on a saturated probability space, there exists a solution X of the above equation with $X_0=0$ having no occupation time in the zeros of b and, moreover, the pair (X, M) is unique in law for all such X. We will give an example which shows that the uniqueness assertion fails, in general.

Citation

Download Citation

H. J. Engelbert. "On uniqueness of solutions to stochastic equations: a counter-example." Ann. Probab. 30 (3) 1039 - 1043, July 2002. https://doi.org/10.1214/aop/1029867120

Information

Published: July 2002
First available in Project Euclid: 20 August 2002

zbMATH: 1029.60045
MathSciNet: MR1920100
Digital Object Identifier: 10.1214/aop/1029867120

Subjects:
Primary: 60H10
Secondary: 60G44

Rights: Copyright © 2002 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.30 • No. 3 • July 2002
Back to Top